Debt maturity structure with pre-emptive creditors
Prasanna Gai and
Hyun Song Shin
Economics Letters, 2004, vol. 85, issue 2, 195-200
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(04)00168-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Debt maturity structure with pre-emptive creditors (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:85:y:2004:i:2:p:195-200
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().